# SDR SWI2023F00585

- Difficulty date: October 10, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG LOWER TRANSCOWL COAMING AND DOUBLER SPIGOT RECEPTACLE ELONGATED   (C-CHECK RO 12/23/2023)   REMOVED AND REPLACED R/H LOWER TRANSCOWL SPIGOT HOLE DOUBLER AND LATCH COAMING WITH NEW SERVICEABLE UNITS REF ALL STEPS OF REO #670-54-21-1207 REV (A) 2015-08-27. OP CHECK GOOD, RIG CHECK GOOD SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002.
